Iterative methods for parabolic functional differential equations

Milena Matusik

Abstract

n/a
Author Milena Matusik (FMPI / IM)
Milena Matusik,,
- Institute of Mathematics
Journal seriesApplicationes Mathematicae, ISSN 1233-7234, e-ISSN 1730-6280, (B 14 pkt)
Issue year2013
Vol40
No2
Pages221-235
Keywords in Englishmonotone iterative technique, parabolic functional differential equations
DOIDOI:10.4064/am40-2-5
Languageen angielski
Score (nominal)14
ScoreMinisterial score = 9.0, 21-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 14.0, 21-12-2017, ArticleFromJournal
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back